# SDR SIMA20230303001

- Difficulty date: March 3, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N244NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000609
- Aircraft time: 16,021 hours, 10,377 cycles
- System (JASC): 2430 · DC Generating System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

EMERGENCY DECLARED TRU 1 FAIL ON EICAS-C/A-AT THIS TIME RESETED TRU 1 IAW AMM 24-31-00.OPS. CK FOUND OK.
